3 years ago

A severe case of mango dermatitis

K. Matsumura, H. Miyazawa, H. Hata, W. Nishie, H. Shimizu
A 27-year-old Japanese woman visited our hospital with eruptions on the lips, which had appeared two days after she took acetaminophen. At day 15, her lips were severely swollen with erosions, most of which were covered with dense crusts (Figure 1). Clinically, Stevens–Johnson syndrome due to acetaminophen was suspected. However, the drug-induced lymphocyte stimulation test for the reagent was negative (stimulation index: 156%; normal: < 179%), and the eruption did not recur after she resumed acetaminophen. This article is protected by copyright. All rights reserved.

Publisher URL: http://onlinelibrary.wiley.com/resolve/doi

DOI: 10.1111/jdv.14656

You might also like
Never Miss Important Research

Researcher is an app designed by academics, for academics. Create a personalised feed in two minutes.
Choose from over 15,000 academics journals covering ten research areas then let Researcher deliver you papers tailored to your interests each day.

  • Download from Google Play
  • Download from App Store
  • Download from AppInChina

Researcher displays publicly available abstracts and doesn’t host any full article content. If the content is open access, we will direct clicks from the abstracts to the publisher website and display the PDF copy on our platform. Clicks to view the full text will be directed to the publisher website, where only users with subscriptions or access through their institution are able to view the full article.